# SDR A6WA201542478

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 27,360 hours, 26,861 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT WHEN SELECTING GEAR UP, RECEIVED LT MAIN GEAR DISAGREE APPROX 6 SECONDS AFTER GEAR SELECTION.  NO OTHER ASSOCIATED MSGS.  GEAR LEVER NOT MOVED WITHIN 30 SECONDS.  LT MLG BOX RED, NOSE & MLG WHITE UP.  MANUAL RELEASE USED.  NORMAL HYD INDICATIONS.  COMPLIED WITH QRH.
